MathSciNet Relay Station
MathSciNet bibliographic data
MR2557927 (2010m:93053) 93B36 (93E03)
Zhao, Huanyu; Chen, Qingwei; Xu, Shengyuan $H\sb \infty$ guaranteed cost control for uncertain Markovian jump systems with mode-dependent distributed delays and input delays. J. Franklin Inst. 346 (2009), no. 10, 945–957.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement